# SDR ZZDA2011249

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY COFFEEMAKER COMPARTMENTS 102, 103 AND 106 LOWER SURFACE, CORROSION.  ACCOMPLISHED LOWER SURFACE PANEL REPLACEMENT PER EA 17-25-03110IR.
